MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number RCFW-18.0P-38-30-RB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info) unknown as not provided.Health professional?) unknown as not provided.Occupation) unknown as not provided.(b)(4).The event is currently under investigation.
 
Event or Problem Description
The valve torn apart from the introducer while administering the contrast media.The user facility changed the introducer and continued with the procedure.
 
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation: a review of complaint history, device record history, specification, quality control and a visual inspection of the returned device was conducted during the investigation.The consumer stated the valve was torn apart from the introducer during removal.The consumer was contacted for clarification and reported that upon administration, the contrast agent suddenly dissolved the entire white tube from the actual introducer.The device history record was reviewed and no non-conformances were noted.A search revealed this complaint to be the only reported complaint associated to the complaint lot number 6536115.One used performer introducer sheath was returned with the hub and sheath in tact.The visual inspection reported the connecting tube had separated from the side arm, and was not returned for the investigation.Upon visual inspection of the returned device, little to no adhesive residue was found at the side arm connection.However, since the connecting tube was not returned as well, it could not be inspected for the presence of adhesive residue.Without being able to inspect the connecting tube the root cause could not be confirmed.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.Per the quality engineering risk assessment (qera) no further action is required.
 
Event or Problem Description

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5673173
Report Number1820334-2016-00335
Device Sequence Number49427
Product Code DYB
UDI-Device Identifier00827002116726
UDI-Public(01)00827002116726(17)190223(10)6536115
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRCFW-18.0P-38-30-RB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/29/2016
Device Age2 MO
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2016
Supplement Report FDA Received Date08/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;